MathSciNet Relay Station
MathSciNet bibliographic data
MR1652882 (99f:54057) 54H25 (54C60 54C65)
Jachymski, Jacek R. Caristi's fixed point theorem and selections of set-valued contractions. J. Math. Anal. Appl. 227 (1998), no. 1, 55–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement